Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child got rashes on hands and feet after the treatment for diarrhea. Any cure?

My daughter, who is 2.5 years old, has just experienced 6 days of diarrhea . She has stayed hydrated, and been in good spirits, and while the diarhea has gone away, she now is having a rash come and go, mostly on her hands and feet . It is itchy, and painful. Her skin looks pretty normal, but occasionally, the red rash shows white spots, smaller than a bug bite . What could be causing this?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This rash could be due to an allergic or a post viral diarrhea.
Apply calamine containing lotion externally to decrease the itching and for soothing effect.
If the itching is more you can give oral antihistamine like cetrizine or hydroxyzine in prescribed dosage.
If the rash is persisting or increasing consult Pediatrician for further management.
Hope i have answered your query.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor